Pacific Journal of Mathematics

Characterization of the continuous images of all pseudocircles.

Lawrence Fearnley

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 491-513.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991726

Mathematical Reviews number (MathSciNet)
MR0225293

Zentralblatt MATH identifier
0158.41601

Subjects
Primary: 54.55

Citation

Fearnley, Lawrence. Characterization of the continuous images of all pseudocircles. Pacific J. Math. 23 (1967), no. 3, 491--513. https://projecteuclid.org/euclid.pjm/1102991726


Export citation

References

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum,Duke Math. J. 15 (1948), 729-742.
  • [2] R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43-51.
  • [3] R. H. Bing, The pseudo-arc, Summary of Lectures andSeminars, Summer Institute on Set Theoretic Topology, Madison, Wis., 1955,American Mathematical Society, Providence, R.I., 70-73.
  • [4] R. H. Bing,Embedding circle-like continua in the plane, Canadian J. Math. 14 (1962), 113-128.
  • [5] C. E. Burgess, Chainable continua and indecomposability, Pacific J. Math. 9, (1959), 653-659.
  • [6] L. Fearnley, Characterizations of the continuous images of the pseudo-arc, Trans. Amer. Math. Soc. I l l (1964), 380-399.
  • [7] L. Fearnley, Topological operations on the class of continuous images of all snake-like continua, Proc. London Math. Soc. 15 (1965), 289-300.
  • [8] B. Knaster, Un continua dont tout sous-continua est indecomposables, Fund. Math. 3 (1922), 247-286.
  • [9] A. Lelek, On weakly chainable continua, Fund. Math. 51 (1963), 271-283.
  • [10] J. Mioduszewski, Functional conception of snake-like continua, Fund. Math. 51 (1962), 179-189.
  • [11] E. E. Moise, An indecomposable continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans, Amer. Math. Soc. 63 (1948), 581-594.
  • [12] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 38; American Mathematical Society, Providence, R.I., 1942.